starxox Posted August 29, 2008 Share Posted August 29, 2008 Hi I'm 17 and I have mild acne, and I also get really bad period pain (I went home from school early today because it was so horrible), anyway, my mum mentioned a while ago that I could go on the pill if i wanted to, and now shes booked me into the doctors for tomorrow because she thinks I should go on it as it would help. I'm a bit worried and I don't know if I really want to go on it. I'm not sure how it might effect me, and I don't want it to disturb my relationship with my boyfriend if I get spotting and discharge all the time. At this stage of our relationship the contraception qualities of the pill doesn't really concern either of us, yet. Anyway, I was just wondering about the side effects of the contraception pill, how many women get the spotting and discharge, decrease in sex drive, mood swings etc. Thanks! Link to comment
This topic is now archived and is closed to further replies.